# SDR 2007UALA01442

- Difficulty date: May 7, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 42,373 hours, 6,497 cycles
- Engine: Pwa PW4090
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 360 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360.0 STR 2L IS DAMAGED.  [SUP 06-01-07]  MAJOR REPAIR ACCOMPLISHED DUE TO LIGHTNING STRIKE DAMAGE ON UPPER FUSE STA 360 STR 2L. REPAIR ACCOMPLISHED AND INSPECTED.  A/C OK FOR RETURN TO SERVICE.
